Lipodissolve Ruined my Cheek - Long Island, NY

Had the injection on my left cheek bc of the extra...

Had the injection on my left cheek bc of the extra fat grafting I had. Now my cheek has some kind of build up, looks bloated, puffy. But it's not swollen. I def don't look like I used to. So a top surgeon in LA thought it is that didn't dissolve so we decided to have liposuction on the cheeks. Alas, it is still there. I tried consulting with many other surgeons, tried kenalog shot, professional massages but it doesn't go away.

12 Comments

I had an MRI done and the tissue examined and it turned out it was fat necrosis aka deformed fat caused by lipodissolve. I had liposuction surgery on the cheek which helped a lot. But there was still some fat remaining embedded within the muscle fibers. For that I had exilis which pretty much got rid of most of the deformed fat. There are other options out there too and ulthera I tried which was great for skin tightening but did not reduce the bad fat. Coolskulpting does not support the use on the face yet otherwise that would have been my first option. You should check regularly. Remember exilis will remove small amount of fat per treatment so if you decide to have liposuction, have exilis done after the surgery and not before. Good luck! Hopefully your case is just swelling and not fat necrosis but I think most of the swelling should have dissipated after a week.
  • Reply
Hi newpotatoe, thanks for your reply. It's so helpful to hear from people who've successfully removed fat. I will avoid the Ulthera as it's expensive anyway. Did they use the fat busting settings for the Exilis (rather than the facial radio frequency one)? I think I have some fat necrosis from the fat grafting as it is very hard and lumpy right inside my mouth. If you look on my review you can see the fat problem i'm dealing with is mainly superficial. I am hoping that something like the Exilis can help soften the hard lumpy areas without need for surgery.
You seriously need like 3 to 4 treatments of the lippodissolve on the fat grafting to get a good result..I don't know why....but I had a similar problem..Takes several lippodissolve treatments to "take"; don't give up...good luck
  • Reply
Was this review helpful? 1 other found this helpful